# SDR UIEA2015081400413

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 56,319 hours, 4,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T2022319
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING UPPER SPICE PLATE AT LES 574.  REPAIRED UPPER SPLICE PLATE IAW REA 147169 REA01.  SPLICED IN NEW SECTION FROM LES 549 TO LES 595.
